# SDR ORJA97125

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960612
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE SURGING PLUS OR MINUS .03 EPR (INDICATING ALL ENGINE PARAMETERS).  F/A REPORTS UNUSUAL VIBRATIONS AND NOISES.  BORESCOPED ENGINE PER MM 72-00-04, ALL OK.  REMOVED AND REPLACED FUEL CONTROL NR 2 ENGINE IAW MM 73-20-01 AND TRIMMED ENGINE IAW MM SYSTEM.  ALL OPS CHECKS NORMAL, ALL ENGINE PARAMETERS IAW MM 71-00-00.  AIRCRAFT RETURNED TO SERVICE.  (X)
